# SDR UPS04841721

- Difficulty date: January 7, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5804007507
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, 1 EACH CLIP FWD OF STRINGER 61 OUTBOARD SIDE OF OUTBOARD SKATE ANGLE NR 1 PYLON IS CRACKED AT NR 1 ALT TANK AT APPROX XW 485.  REMOVED, FABRICATED AND REPLACED SLIP IAW DWG 5804007 AND SRM 51-1-20D.
